Q. As I am a diabetic, what to do for my leg injury?

 

Questions 



Hi doctor,

I was recently diagnosed to be diabetic. I am on Glycine-SR 500. One week back, I got a small injury in my right leg. Now, some pus is coming from that injury. Last week, my fasting and postprandial blood sugar were 139 and 228 respectively. Please let me know the treatment that I need to take to cure the injury.

 

 

Answered



Hello,

Welcome to dr.sitehome.info.

  • Pus from a wound means infection. So, you need to visit your nearby hospital immediately and get it dressed. Also, start the antibiotics prescribed by them.
  • Healing is hampered in diabetes so it needs immediate attention.
  • Your blood sugar levels are high. I suggest changing the dose of Glyciphage (Metformin) from 500 mg to 1000 mg. Consult your specialist doctor, discuss with him or her and get your dosage altered accordingly. Then, check your sugar levels after two weeks.

Revert back after two weeks to a diabetologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/diabetologist


 

 

#a,#am,#as,#for,#injury,#leg,#my,#to,#what,Diabetic,DO,I,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment